advertisement
Question
Posted by: POMY | 2008/07/19

DISCOLOURED FINGER NAILS

FOR SOME TIME NOW I HAVE NOTICED THAT MY THUNB AND INDEX FINGER NAILS HAVE BECOME DISCOLOURED BEING DARKER THAN THE OTHER NAILS .IS THERE ANY MEDICATION THAT CAN BE TAKEN TO BRING THEM BACK TO NORMAL.
DOES BEING DIABETIC HAVE ANYTHING TO DO WITH THIS.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Pomy

Thank you for visiting health24.com.

Diabetes can be a cause for the discolouration and I therefore, suggest that you have your diabetes tested to see if your medication is optimal.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement